Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 34, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 26, 2015, 7:27 PM EDT for Forsyth County, Georgia. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 7:27 PM EDT (23:27 UTC)
- Expired
- May 27, 2015, 5:24 AM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.78 ft at May 27, 2015, 1:00 AM EDT.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
654
WGUS42 KFFC 262327
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE MAY 26 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-270754-
/O.NEW.KFFC.FL.W.0034.150526T2327Z-150527T0754Z/
/CMGG1.1.ER.150526T2319Z.150527T0000Z.150527T0154Z.UU/
727 PM EDT TUE MAY 26 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this evening until late tonight.
* At 6PM Tuesday the stage was 5.7 feet...and rising.
* Flood stage is 6.0 feet.
* The creek is forecast to rise above flood stage by this evening and
continue to rise to near 6.3 feet by this evening.The river will fall
below flood stage around 10 pm tonight.
* At 6.0 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$2 follow-up statements
730
WGUS82 KFFC 270246
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT TUE MAY 26 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-271250-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-150527T1250Z/
/CMGG1.1.ER.150526T2319Z.150527T0300Z.150527T0650Z.UU/
1046 PM EDT TUE MAY 26 2015
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Big Creek near Cumming.
* Until Wednesday morning.
* At 1030 PM Tuesday the stage was 6.6 feet...and rising slowly.
* Minor flooding will continue into tonight then likely fall
below flood stage in the early morning hours Wednesday.
* Flood stage is 6 feet.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$689
WGUS82 KFFC 270924
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 AM EDT WED MAY 27 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-270954-
/O.CAN.KFFC.FL.W.0034.000000T0000Z-150527T1250Z/
/CMGG1.1.ER.150526T2319Z.150527T0515Z.150527T0833Z.UU/
524 AM EDT WED MAY 27 2015
The Flood Warning is cancelled for
The Big Creek near Cumming.
* At 445 AM Wednesday the stage was 5.9 feet...and
falling rapidly.
* Flood stage is 6.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 26, 3:06 PM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 26, 3:06 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT TUE MAY 26 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GOOD AGREEMENT WITH THE MODELS ON POSITION OF THE MOISTURE AXIS SETTING UP OVER THE CWA THROUGH WEDNESDAY NIGHT...HOWEVER THE NAM IS JUST A LITTLE DRIER. WILL LEAN MORE WITH THE GFS/ECMWF SOLUTION GIVEN THE AMOUNT OF PRECIP THAT IS CURRENTLY OVER AL/GA. THINKING THAT THE SHORT WAVE MOVING OVER THE AREA WILL SHIFT EAST OF THE CWA THIS EVENING DIMINISHING THE PRECIP SOMEWHAT...BUT THEN ANOTHER SHORT WAVE WILL MOVE INTO THE CWA LATE TONIGHT INCREASING THE PRECIP...MAINLY ACROSS NORTH AND WEST GA. WITH DAYTIME HEATING EXPECT MORE WIDESPREAD CONVECTION LATE WEDNESDAY MORNING/AFTERNOON. HIGH K INDEX VALUES ALONG WITH RELATIVELY HIGH PRECIP WATER WILL KEEP THE THREAT OF BRIEF HEAVY RAIN IN THE STRONGER STORMS THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. 17 .LONG TERM /THURSDAY THROUGH TUESDAY/... EXTENDED MODELS CONTINUE SHOW A MOIST FLOW OVER THE SOUTHEAST THROUGH THE REMAINDER OF THE WORK WEEK...WITH GOOD CHANCE TO LIKELY POPS THROUGH THURSDAY. INFLUENCE OF SURFACE HIGH PRESSURE FRIDAY AND INTO THE WEEKEND WILL SCALE BACK RAIN CHANCES AND KEEP CONVECTIVE ACTIVITY MORE DIURNAL IN NATURE. HAVE ONLY MADE SLIGHT ADJUSTMENTS TO TEMPERATURES AND POPS TO ACCOUNT FOR NEIGHBOR CONSISTENCY AND LATEST MODEL GUIDANCE. PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 && PREV DISCUSSION... /ISSUED 333 AM EDT TUE MAY 26 2015/ A MOIST SW FLOW ALOFT WILL WEAKEN WEDNESDAY NIGHT INTO THURSDAY. THIS WILL DECREASE THE CHANCE FOR UPPER LEVEL SHORTWAVE POTENTIAL TO AFFECT THE AREA. PLENTY OF MOISTURE STILL IN PLACE TO CONTINUE RATHER HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. A MORE DIURNAL TENDENCY LOOKS TO BE IN STORE TO THE SHOWERS AND STORMS FRIDAY INTO SUNDAY DUE TO A WEAKER FLOW ALOFT BUT STILL PLENTY OF MOISTURE IN PLACE ALONG WITH DIURNAL INSTABILITY. AN UPPER LEVEL TROUGH OVER THE MID U.S. APPROACHES THE AREA MONDAY AND TUESDAY. THIS WILL PROVIDE INCREASED CHANCES FOR SHOWERS AND STORMS. TEMPERATURES RUNNING AROUND TO SEVERAL DEGREES ABOVE NORMAL THROUGH THE LONG TERM. BDL && .AVIATION... 18Z UPDATE... CONVECTION WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON WITH ALL TAFS FEELING THE IMPACT OF TSRA THIS AFTERNOON/EVENING. ACTIVITY SHOULD DIMINISH LATE THIS EVENING BUT INCREASE AGAIN AS WEAK DISTURBANCES MOVE OVER THE FORECAST AREA. EXPECT TSRA TO DEVELOP AGAIN LATE WEDNESDAY MORNING/AFTERNOON. MOST AREAS HAVE GONE VFR BUT THERE WILL CONTINUE TO BE SCATTERED AREAS OF MVFR CIGS. CIGS WILL BECOME IFR LATE TONIGHT AND SLOWLY INCREASE TO MVFR BY 18Z WED. WINDS WILL BE SOUTHERLY THIS AFTERNOON...BECOMING SOUTHEAST THIS EVENING AND BACK TO SOUTHERLY WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 79 65 83 / 90 80 80 70 ATLANTA 68 80 65 81 / 90 80 80 70 BLAIRSVILLE 65 76 60 79 / 90 80 80 70 CARTERSVILLE 67 81 65 81 / 90 80 80 70 COLUMBUS 69 82 66 84 / 70 80 80 70 GAINESVILLE 65 78 63 80 / 90 80 80 70 MACON 68 82 65 86 / 70 70 70 50 ROME 67 81 66 82 / 90 80 80 60 PEACHTREE CITY 66 79 65 82 / 90 80 80 70 VIDALIA 70 87 68 87 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, May 26, 10:34 AM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 AM EDT TUE MAY 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1034 AM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AMPLE MOISTURE AND DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE BEST CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA...AND GENERALLY BETWEEN 3 AND 10 PM. THIS ACTIVITY WILL DIMINISH INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 26, 6:35 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG 1 E STATHAM 33.97N 83.58W
05/26/2015 BARROW GA EMERGENCY MNGR
TREES DOWN AROUND STATHAM NEAR THE INTERSECTION OF
HAMMOND RD AND RAT KINNEY RD. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1500308
DJNSpecial weather statement, May 26, 6:37 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT TUE MAY 26 2015
GAZ097-109-262300-
DODGE GA-LAURENS GA-
637 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DODGE AND
LAURENS COUNTIES UNTIL 700 PM EDT...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ALAMO...MOVING NORTH AT 40
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DODGE AND LAURENS COUNTIES...INCLUDING AREAS
AROUND
DUBLIN...EAST DUBLIN...RENTZ...MINTER...CEDAR GROVE...BREWTON...
HARLOW AND LOWERY.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3215 8293 3214 8296 3215 8303 3263 8300
3259 8269 3226 8278 3220 8286 3220 8288
3219 8288 3218 8287 3213 8293
TIME...MOT...LOC 2237Z 188DEG 36KT 3222 8292Local storm report, May 26, 6:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG MORELAND 33.29N 84.77W
05/26/2015 COWETA GA EMERGENCY MNGR
TREES AND POWERLINES DOWN ROBINSON ROAD AND HWY 54.
&&
EVENT NUMBER FFC1500309
KSLocal storm report, May 26, 6:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 1 NNE BEAR CREEK LANDIN 33.39N 84.38W
05/26/2015 CLAYTON GA DEPT OF HIGHWAYS
TREES DOWN IN CLAYTON COUNTY BLOCKING ROADS. INNMAN
ROAD AND PANHANDLE ROAD...RIVERDALE RD AND EAST
FAYETTEVILLE ROAD.
&&
EVENT NUMBER FFC1500310
KSSpecial weather statement, May 26, 7:12 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT TUE MAY 26 2015
GAZ097-262345-
LAURENS GA-
712 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN LAURENS
COUNTY UNTIL 745 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENTZ...OR 7 MILES SOUTHWEST OF DUBLIN...
MOVING NORTHEAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS LAURENS COUNTY...INCLUDING AREAS AROUND
DUBLIN...EAST DUBLIN...DEXTER...RENTZ...LOVETT...TUCKERS CROSSROAD...
BREWTON AND HARLOW.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3242 8310 3270 8297 3271 8296 3272 8286
3269 8279 3266 8279 3262 8269 3234 8291
TIME...MOT...LOC 2312Z 206DEG 27KT 3245 8297Special weather statement, May 26, 7:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE MAY 26 2015
GAZ110>112-270000-
WHEELER GA-MONTGOMERY GA-TELFAIR GA-
727 PM EDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WHEELER...
MONTGOMERY AND TELFAIR COUNTIES UNTIL 800 PM EDT...
AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LUMBER CITY...OR NEAR HAZLEHURST...MOVING
NORTH AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER...MONTGOMERY AND TELFAIR COUNTIES...
INCLUDING AREAS AROUND
ALAMO...MOUNT VERNON...LUMBER CITY...GLENWOOD...AILEY...TOWNS...
JORDAN AND SPRING HILL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3224 8280 3221 8248 3196 8255 3196 8257
3193 8259 3194 8260 3192 8263 3192 8268
3191 8268 3190 8269 3190 8270 3186 8276
3186 8278 3184 8278 3183 8280
TIME...MOT...LOC 2327Z 186DEG 31KT 3188 8269The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:01 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| May 25, 8:30 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| May 25, 8:56 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 34 min |
| May 25, 9:30 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 30 min |
| May 25, 9:59 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 31 min |
| May 26, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| May 26, 1:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| May 26, 1:31 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Haralson | 23 min |
| May 26, 2:04 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| May 26, 2:14 PM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Heard | 6 hr |
| May 26, 2:16 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 29 min |
| May 26, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 38 min |
| May 26, 2:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| May 26, 2:42 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 26, 2:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| May 26, 2:45 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| May 26, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| May 26, 2:49 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| May 26, 2:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| May 26, 3:16 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 29 min |
| May 26, 3:19 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| May 26, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 24 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| May 26, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 46 min |
| May 26, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 23 min |
| May 26, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 35 min |
| May 26, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 31 min |
| May 26, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| May 26, 4:16 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Pike, Spalding | 29 min |
| May 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Gwinnett, Henry and 2 more | 50 min |
| May 26, 4:32 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Monroe, Peach | 43 min |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale, Spalding | 51 min |
| May 26, 4:44 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| May 26, 4:57 PM EDT | Special Weather Statement | FFC | Hall, White | 33 min |
| May 26, 5:00 PM EDT | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 30 min |
| May 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Greene, Jackson, Morgan, Newton and 4 more | 45 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 50 min |
| May 26, 5:34 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 26 min |
| May 26, 5:36 PM EDT | Special Weather Statement | FFC | White | 24 min |
| May 26, 5:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| May 26, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| May 26, 5:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| May 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Greene, Jackson, Madison and 3 more | 45 min |
| May 26, 6:09 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 36 min |
| May 26, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| May 26, 6:37 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| May 26, 7:12 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| May 26, 7:27 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 33 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| May 26, 7:53 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 37 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.